Alert archive / Texas / High Wind Warnings in 2006

High Wind Warning 3, NWS Fort Worth, TX

April 18, 20065 counties in Texas

NWS Fort Worth, TX issued this high wind warning at Apr 18, 2006, 8:48 PM CDT for 5 counties in Texas. It took effect at Apr 18, 2006, 9:00 PM CDT. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 18, 2006, 8:48 PM CDT (01:48 UTC)
In effect from
Apr 18, 2006, 9:00 PM CDT
Expired
Apr 19, 2006, 12:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX

Counties Bell County, TX, Falls County, TX, Leon County, TX, Milam County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 9:54 PM CDTNON-TSTM WND DMGRosebud, TXROOF DAMAGED...POWER OUT ACROSS TOWN
Apr 18, 10:11 PM CDTNON-TSTM WND DMGBremond, TXPOWER LINES DOWN
Apr 18, 11:14 PM CDTNON-TSTM WND GST 60Rockdale, TXRELAYED BY AMATEUR RADIO OPERATORS
Apr 18, 11:21 PM CDTNON-TSTM WND DMG3 W Hearne, TXTREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4420 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 190148
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT THROUGH 1000 PM...

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS
WILL OCCUR THROUGH 10OO PM ACROSS BELL...MILAM...AND FALLS
COUNTIES. WIND GUSTS TO 60 MPH WILL BE POSSIBLE.  

TXZ158-160-174-190300-
/O.NEW.KFWD.HW.W.0003.060419T0200Z-060419T0300Z/
BELL-FALLS-MILAM-
INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...MARLIN...
CAMERON...ROCKDALE
848 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH 10OO PM ACROSS PARTS OF BELL...MILAM...AND FALLS COUNTIES.
WIND GUSTS TO 60 MPH WILL BE POSSIBLE.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY
DAMAGE AND KNOCK DOWN TREES AND POWER LINES.

$$


92
4 follow-up statements
000 
WWUS74 KFWD 190222
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT THROUGH 1000 PM...

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING
THUNDERSTORMS WILL OCCUR THROUGH 1000 PM ACROSS BELL...MILAM...AND
FALLS COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE.
RADAR CONTINUES TO INDICATE WINDS OF 60 TO 80 MPH AT 2000 FEET ABOVE
THE SURFACE.

TXZ158-160-174-190330-
/O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0300Z/
BELL-FALLS-MILAM-
INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...MARLIN...
CAMERON...ROCKDALE
922 PM CDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH 1000 PM ACROSS PARTS OF BELL...MILAM...AND FALLS COUNTIES.
WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. THE STRONGEST
WINDS ARE EXPECTED TO OCCUR OVER EASTERN BELL COUNTY AND WESTERN
FALLS COUNTY. THE CITIES OF WESTPHALIA AND BARCLAY APPEAR TO BE IN
THE PATH OF THE STRONGEST WINDS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER.

$$


92
000 
WWUS74 KFWD 190300
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT THROUGH 1100 PM FOR FALLS AND
ROBERTSON COUNTIES...
...HIGH WIND WARNING ALLOWED TO EXPIRE FOR BELL AND MILAM
COUNTIES...

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING
THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS FALLS AND
ROBERTSON COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE
POSSIBLE. RADAR CONTINUES TO INDICATE WINDS OF 60 TO 80 MPH AT
2000 FEET ABOVE THE SURFACE. SIGNIFICANT WIND DAMAGE WAS REPORTED
IN ROSEBUD AT 945 PM. 

TXZ158-174-190400-
/O.CAN.KFWD.HW.W.0003.000000T0000Z-060419T0300Z/
BELL-MILAM-
INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...
CAMERON...ROCKDALE
1000 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH
WIND WARNING AS THE BAND OF STRONGEST WINDS HAS MOVED EAST OF THE
AREA. 40 TO 45 MPH MAY CONTINUE ACROSS BELL AND MILAM COUNTIES
THROUGH 11 PM.

$$

TXZ175-190400-
/O.EXB.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/
ROBERTSON-
INCLUDING THE CITIES OF...HEARNE...FRANKLIN...CALVERT
1000 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH 1100 PM ACROSS NORTHERN ROBERTSON COUNTY. WIND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS
REPORTED IN ROSEBUD AT 945 PM. BREMOND APPEARS TO BE IN THE PATH
OF THE STRONGEST WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER NOW.

$$

TXZ160-190400-
/O.EXT.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/
FALLS-
INCLUDING THE CITY OF...MARLIN
1000 PM CDT TUE APR 18 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH 1100 PM ACROSS SOUTHERN FALLS COUNTY. WIND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS
REPORTED IN ROSEBUD AT 945 PM. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER.

$$


92
000 
WWUS74 KFWD 190332
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT THROUGH 1100 PM FOR FALLS AND
ROBERTSON COUNTIES...
...HIGH WIND WARNING IN EFFECT FOR LEON COUNTY THROUGH MIDNIGHT... 

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS
WILL OCCUR THROUGH 1100 PM ACROSS FALLS AND ROBERTSON COUNTIES.
HIGH WINDS WILL MOVE INTO LEON COUNTY AFTER 1045 PM. WIND GUSTS
IN EXCESS OF 60 MPH WILL BE POSSIBLE. RADAR CONTINUES TO INDICATE
WINDS OF 60 TO 80 MPH AT 4000 FEET ABOVE THE SURFACE. SIGNIFICANT
WIND DAMAGE HAS OCCURRED WITH THIS BAND OF WIND AS IT MOVED
NORTHEAST.

TXZ162-190500-
/O.EXB.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/
LEON-
INCLUDING THE CITIES OF...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD
1032 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH MIDNIGHT ACROSS NORTHERN LEON COUNTY. WIND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS
REPORTED IN ROSEBUD AND BREMOND. JEWETT AND BUFFALO APPEAR TO BE
IN THE PATH OF THE STRONGEST WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER NOW.

$$

TXZ160-175-190445-
/O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/
FALLS-ROBERTSON-
INCLUDING THE CITIES OF...MARLIN...HEARNE...FRANKLIN...CALVERT
1032 PM CDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH 1100 PM ACROSS SOUTHEASTERN FALLS COUNTY AND NORTHERN
ROBERTSON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE.
SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AT 955 PM...AND
BREMOND AT 1015 PM. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER.

$$

92
000 
WWUS74 KFWD 190359
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 PM CDT TUE APR 18 2006

...HIGH WIND WARNING FOR MILAM...ROBERTSON...AND LEON COUNTIES IN
EFFECT THROUGH MIDNIGHT...

.DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING
THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS ROBERTSON...LEON
AND MILAM. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE.
RADAR AND SPOTTER REPORTS CONTINUE TO INDICATE WINDS OF 60 TO 70
MPH. SIGNIFICANT WIND DAMAGE HAS OCCURRED WITH THIS AREA OF WIND
THIS EVENING.

TXZ160-190500-
/O.EXP.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/
FALLS-
INCLUDING THE CITY OF...MARLIN
1059 PM CDT TUE APR 18 2006

...HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING. THE
HIGH WINDS HAVE MOVED OUT OF FALLS COUNTY AND THE WARNING WILL BE
ALLOWED TO EXPIRE. 

$$

TXZ174-190500-
/O.EXB.KFWD.HW.W.0003.060419T0400Z-060419T0500Z/
MILAM-
INCLUDING THE CITIES OF...CAMERON...ROCKDALE
1059 PM CDT TUE APR 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH MIDNIGHT ACROSS MILAM COUNTY. WIND GUSTS IN EXCESS OF 60
MPH WILL BE POSSIBLE. WIND DAMAGE WAS REPORTED IN EASTERN MILAM
COUNTY AT 1050 PM NEAR MAYSFIELD AND BRANCHVILLE. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER NOW.

$$

TXZ175-190500-
/O.EXT.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/
ROBERTSON-
INCLUDING THE CITIES OF...HEARNE...FRANKLIN...CALVERT
1059 PM CDT TUE APR 18 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH MIDNIGHT ACROSS ROBERTSON COUNTY. WIND GUSTS IN EXCESS
OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED
IN BREMOND AT 1015 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER.

$$

TXZ162-190500-
/O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/
LEON-
INCLUDING THE CITIES OF...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD
1059 PM CDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR
THROUGH MIDNIGHT ACROSS LEON COUNTY. WIND GUSTS IN EXCESS OF 60
MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN
ROSEBUD AND BREMOND. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A
STURDY SHELTER NOW.

$$

92

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Apr 18, 6:08 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 18, 6:08 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT TUE APR 18 2006

.AVIATION...
DRYLINE IS CURRENTLY SITUATED NEAR A SHERMAN...FORT WORTH...
GOLDTHWAITE LINE. STORMS HAVE DEVELOPED WELL SOUTHWEST OF ACT...AND
NO THUNDER OR PRECIP WAS INCLUDED IN THE TAF...BUT WILL WATCH THIS
CLOSELY THE NEXT FEW HOURS. FROPA EXPECTED AT METROPLEX TAF SITES
AROUND 06Z AND AT ACT BY 10Z. WINDS HAVE BEEN A LITTLE SLOWER AT
SHIFTING TO THE WNW THAN PREVIOUSLY THOUGHT...BUT SHOULD COME AROUND
THIS EVENING. SPEEDS WILL INCREASE TO 15 TO 25 KTS BEHIND THE FRONT.
SCT TO BKN CLOUDS AROUND 050 WILL DEVELOP TOMORROW MORNING IN THE
METROPLEX AND LINGER THRU THE DAY. MFVR DECK POSSIBLE AT ACT BETWEEN
07 AND 10Z...BUT THIS WILL DEPEND ON WHETHER OR NOT THE FRONT HAS
MOVED THRU BY THAT TIME.  /13

&&

.DISCUSSION...
222 PM CDT TUE APR 18 2006
ETA/NAM MODEL TRYING TO DEVELOP SOME EVENING PRECIPITATION IN THE
SOUTH AND EAST WHERE MOISTURE IS A BIT DEEPER. GFS NOT BUYING OFF
ON IT THOUGH. MOISTURE IS VERY SHALLOW AND DRY AIR WILL ENTRAIN INTO
ANY CELLS THAT GET GOING...BUT CANNOT RULE OUT ONE OR TWO STORMS OVER
THE COURSE OF THE EVENING. I HAVE PUT 10 PERCENT POPS WITH
ISOLATED THUNDERSTORMS IN THOSE AREAS FOR THE EVENING PERIOD. BIT
OF CU FORMING NEAR BROWNWOOD AT THIS TIME...BUT NOT SHOWING ANY
SIGNS YET OF BECOMING STORMS. SPC PUT SOUTH AND EAST IN A SLIGHT
RISK AREA AND IF WE DO GET A STORM THE INVERTED V SOUNDING SHOWS
POTENTIAL FOR SOME DOWNBURST WINDS THIS EVENING (IF WE GET A
STORM). CONVECTION IN THE MORNING WITH THE FRONT MAY PRODUCE SOME
MARGINALLY SEVERE HAIL.

AS THE COLD FRONT ROLLS IN OVERNIGHT CHANCES FOR RAIN IN SOUTHERN
HALF INCREASE...AND THEN BY WEDNESDAY NIGHT THE OVERRUNNING SETS
UP. UNSETTLED WEATHER CONTINUES THROUGH DAY SEVEN ALTHOUGH NOW GFS
IS SHOWING SOME DRY PERIODS SUCH AS SUNDAY AFTERNOON AND EVENING.
STILL HAVE KEPT POPS NO HIGHER THAN CHANCE DUE TO MODEL
UNCERTAINTY.

TEMPERATURES WILL MODERATE OVERNIGHT AND BE MORE SEASONABLE
THROUGH DAY SEVEN. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  77  56  76 /  10  10  40  30
WACO, TX              64  81  60  81 /  20  20  40  30
PARIS, TX             63  75  58  72 /  10  10  20  30
DENTON, TX            60  75  51  75 /  10  10  20  30
MCKINNEY, TX          64  76  54  76 /  10  10  40  30
DALLAS, TX            65  76  61  76 /  10  10  40  30
TERRELL, TX           65  78  58  80 /  20  20  40  30
CORSICANA, TX         65  80  61  79 /  20  20  40  30
TEMPLE, TX            65  84  60  82 /  20  20  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/84
Hazardous weather outlook, Apr 18, 5:55 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT TUE APR 18 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
555 PM CDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT SOUTHEAST OF A
PARIS...DALLAS...GOLDTHWAITE LINE. SOME OF THE STORMS COULD BECOME
SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. DEADLY CLOUD TO
GROUND LIGHTNING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ALONG AND SOUTH
OF A BRECKENRIDGE TO SULPHUR SPRINGS LINE WEDNESDAY. A FEW OF THESE
STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MAIN
SEVERE WEATHER THREAT.

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA WEDNESDAY
NIGHT AND CONTINUE THROUGH FRIDAY. LARGE HAIL WILL BE THE MAIN
THREAT...THOUGH DAMAGING WINDS WILL BE POSSIBLE ACROSS THE SOUTHERN
SECTIONS. THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS THROUGH
THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT SOUTHEAST OF A
PARIS...DALLAS...GOLDTHWAITE LINE.

In the hours before

Local storm report, Apr 18, 6:00 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT TUE APR 18 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             LOMETA                  31.22N  98.39W
04/18/2006  E0.88 INCH       LAMPASAS           TX   AMATEUR RADIO

            NICKEL HAIL IN LOMETA
Special weather statement, Apr 18, 6:45 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE APR 18 2006

TXZ158-190015-

BELL-
645 PM CDT TUE APR 18 2006

...SIGNIFICANT WEATHER UPDATE...

AT 645 PM CDT...WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE RADAR
WERE INDICATING STRONG WINDS ASSOCIATED WITH DISSIPATING
THUNDERSTORMS.  WINDS MAY GUST UP TO 50 MPH...WHICH MAY BE STRONG
ENOUGH TO KNOCK DOWN TREES AND SIGNS.

CITIES WHICH MAY EXPERIENCE STRONG WINDS INCLUDE BELTON...FORT
HOOD...HARKER HEIGHTS...HOLLAND...KILLEEN...LITTLE RIVER-ACADEMY...
MORGANS POINT RESORT...NOLANVILLE...ROGERS...SALADO...TEMPLE AND
TROY.

92
Special weather statement, Apr 18, 8:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE APR 18 2006

TXZ158-174-190145-

BELL-MILAM-
819 PM CDT TUE APR 18 2006

...SIGNIFICANT WEATHER UPDATE...

AT 819 PM CDT...WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE RADAR
WERE INDICATING STRONG WINDS ASSOCIATED WITH DISSIPATING
THUNDERSTORMS.  WINDS MAY GUST UP TO 50 MPH...WHICH MAY BE STRONG
ENOUGH TO KNOCK DOWN TREES BRANCHES AND SIGNS. POWER INTERRUPTIONS
MAY BE POSSIBLE.

CITIES WHICH MAY EXPERIENCE THESE STRONG WINDS INCLUDE
BELTON...CAMERON...HARKER HEIGHTS...HOLLAND...LITTLE
RIVER-ACADEMY...MORGANS POINT RESORT...NOLANVILLE...ROCKDALE...
ROGERS...SALADO...TEMPLE AND TROY.
Special weather statement, Apr 18, 8:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT TUE APR 18 2006

TXZ158-160-174-190215-

BELL-FALLS-MILAM-
845 PM CDT TUE APR 18 2006

...SIGNIFICANT WEATHER UPDATE...

WIND GUSTS IN EXCESS OF 50 MPH ARE LIKELY WITH DISSIPATING STORMS TO
THE SOUTH. THE STRONGEST WINDS WILL AFFECT BELL...NORTHERN MILAM...
AND WESTERN FALLS COUNTIES.

IF THE WINDS INTENSIFY...A HIGH WIND WARNING MAY BE NEEDED.

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 6:52 PM CDTSevere Thunderstorm WarningFWDHill29 min

Nearby

High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.